# SDR FDEA202102220421

- Difficulty date: February 22, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50052
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT ANGLE UPPER SURFACE HAS AREAS OF CORROSION AT BB   BB BS 1020 BETWEEN BL0 AND LBL 24.   ACCOMPLISH WITH FEDEX E.A.#:F-5310-T0359922 P1. TITLE: FUSELAGE - MAINFRAME - MAIN   CARGO FLOOR SUPPORT STA 1020 CORRODED,NEW PART FABRICATION - TEMPER A  ALTERATION.
